MAUDE Adverse Event Report: UNOMEDICAL S.R.O. GENTLECATH TIEMANN; CATHETER, UROLOGICAL

UNOMEDICAL S.R.O. GENTLECATH TIEMANN; CATHETER, UROLOGICAL
Model Number 501014
Medical Device Problem Code Device Misassembled During Manufacturing /Shipping (2912)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
E.1: complainant street address: (b)(6).Based on the available information, this event is deemed to be a reportable malfunction.This complaint has been evaluated.No lot number is available.A detailed investigation or batch review cannot be conducted.Therefore, this evaluation will be closed.This issue will be monitored through the post market product monitoring review process.To date no additional information has been received.Should additional information become available, a follow-up report will be submitted.Fda registration number, reporting site: 1049092, manufacturing site: 3005778470.
 
Event or Problem Description
End user reports that in about 1/3 of every box, there are catheters that have the coudé fin not aligned with the coudé tip.He says this issue has been ongoing that he stopped counting.No photo available.This emdr covers the unknown number of catheters with unknown lot numbers of the same catheter.

Brand Name
GENTLECATH TIEMANN
Common Device Name
CATHETER, UROLOGICAL
Manufacturer (Section D)
UNOMEDICAL S.R.O.
priemyselny park 3,
michalovce 07101
LO  07101
Manufacturer (Section G)
UNOMEDICAL S.R.O.
priemyselny park 3,
michalovce 07101
LO   07101
Manufacturer Contact
pamela meadows
7815 national service road
suite 600
greensboro, NC 27409
3365424679
MDR Report Key23299451
Report Number3005778470-2025-00763
Device Sequence Number4864145
Product Code KOD
UDI-Device Identifier00768455145539
UDI-Public00768455145539
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K172924
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 10/09/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model Number501014
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/09/2025
Initial Report FDA Received Date10/15/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexMale